e-Journal
Paper Type ![]() |
Contributed Paper |
Title ![]() |
Dirac Equation : Wave Function and Phase Shifts for a Linear Potential |
Author ![]() |
Lalit K. Sharma, and Lesolle D. Sebitla |
Email ![]() |
sharmalk@mopipi.ub.bw |
Abstract: In this paper, we derive the asymptotic expressions for the wavefunctions and s-wave phase shifts for a linear potential in the Dirac equation. The presentation is done from the two coupled equations for the radial parts of the Dirac equation. A simple method for correcting the above obtained expressions has also been discussed. This expression has been found to provide good results for small values of r.
|
|
Start & End Page ![]() |
15 - 22 |
Received Date ![]() |
2006-01-26 |
Revised Date ![]() |
|
Accepted Date ![]() |
2006-04-24 |
Full Text ![]() |
Download |
Keyword ![]() |
Dirac equation, s-wave phase shifts, and wavefunction |
Volume ![]() |
Vol.34 No.1 (JANUARY 2007) |
DOI |
|
Citation |
Sharma L.K., and Sebitla L.D., Dirac Equation : Wave Function and Phase Shifts for a Linear Potential, Chiang Mai Journal of Science, 2007; 34(1): 15-22. |
SDGs |
|
View:607 Download:215 |